Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2024 | 2017 | 2013 | 2011 | 2006 | 2001
Number of items: 6.

2024

Langer, Matthias and Woracek, Harald (2024) Karamata's theorem for regularized Cauchy transforms. Proceedings of the Royal Society of Edinburgh: Section A Mathematics. pp. 1-61. ISSN 0308-2105

2017

Behrndt, Jussi and Langer, Matthias and Lotoreichik, Vladimir and Rohleder, Jonathan (2017) Quasi boundary triples and semibounded self-adjoint extensions. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 147 (5). pp. 895-916. ISSN 0308-2105

2013

Lord, Natacha H. and Mulholland, Anthony J. (2013) A dual weighted residual method applied to complex periodic gratings. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 469 (2160). 20130176. ISSN 0308-2105

2011

Banasiak, Jacek and Lamb, Wilson (2011) Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 141 (03). pp. 465-480.

2006

Banasiak, J. and Lamb, W. (2006) On a coagulation and fragmentation equation with mass loss. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 136 (6). pp. 1157-1173.

2001

Langer, Matthias (2001) Resonances of a λ-rational Sturm–Liouville problem. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 131 (3). pp. 709-720. ISSN 0308-2105

This list was generated on Sat Jun 15 14:22:17 2024 BST.